Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Continuous curves in which every arc may be extended


Author: W. L. Ayres
Journal: Bull. Amer. Math. Soc. 35 (1929), 850-858
DOI: https://doi.org/10.1090/S0002-9904-1929-04805-5
MathSciNet review: 1561822
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04805-5

American Mathematical Society